# SDR UIEA2017062701067

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,619 hours, 21,979 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387010
- Part serial: 45104
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR ACTUATOR CIRCUIT BREAKER FOUND OPEN.  REMOVED AND REPLACED APU DOOR ACTUATOR IAW AMM 49-15-06, OPS CHECKED GOOD.
